# SDR ASAA2018091926191

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,780 hours, 7,177 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. RESET WITH SECOND PUSH. GROUNDED - YES. ACCOMPLISHED CABIN ZONE TEMP CONTROLLER BITE REF FIM 21-62 TASK 801. NR 2 CONTROLLER SHOWS "TEMP CONTROL VALVE" FAULT LAST LEG. ACCOMPLISHED VERIFY AND CLEARED FAULT. RIGHT PACK OPS NORMAL REF SAME.
